Mothering Forum banner

1 - 4 of 4 Posts

·
Registered
Joined
·
25 Posts
Discussion Starter · #1 ·
I started taking Micronor, a progestrone only bc pill. Should i always get my period during the last week of the pack? I only have 1 pill left out the pack and i still havnt got it! I have also been feeling "different" latley, im tired, moody, and have to use the bathroon a lot and i get nausous at night. What are the chances that i could be pregnant? I have been taking the pills at exactly 8 am every morning, i was only late by 1 hour once, that shouldnt make a difference right? Maybe the symtoms im having are just side effects of the pill?
 

·
Premium Member
Joined
·
5,233 Posts
It's been about five years since I was on the mini pill, and can't remember any of the details for you. I think that I got my periods monthly and I remember that I felt good on the pill. If I were you, I would probably take a pg test in a few days if AF doesn't show.
 

·
Registered
Joined
·
3,360 Posts
I was on Micronor for a month or two. My youngest was 4 months old. So there were a lot more issues. I was breastfeeding exclusively, I had just ended a "cycle" of Depo... Hadn't had a period yet....<br><br>
I wouldn't think that missing it by one hour on ONE day would do anything. Did it say if you're supposed to have a period? I thought you just kept taking them- not skipping any.
 

·
Registered
Joined
·
778 Posts
I've been taking the generic of it for almost 2 years. No--you don't necessarily have a period every month. Sometimes I go two or three months without, sometimes I have two a month. There seems to be no rhyme or reason to it at all for me. I seem to remember my midwife telling me that this was the case with mini-pills and with nursing. If you are still nursing, then your periods still might not come back for a while. I didn't have one for 9 months, even though I was taking the pills. I hope that helps! I'm trying to get off these stinking things, though I can't figure out how to do it!
 
1 - 4 of 4 Posts
Top